# SDR ASOA201100552

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM & CAP ARE CORRODED FS 349 BETWEEN LBL 27 AND LBL 45.  REMOVED CORROSION IAW SRM 51-21-06.  MATERIAL REMOVED WAS .003" TO .004", NOT EXCEEDING 10 PERCENT IAW SRM 53-00-00, FIG 102. TREATED, PRIMED & PAINTED AERA IAW SRM 51-21-11.  CLASSIFIED AS A MINOR REPAIR.
